# SDR DALA1014449869

- Difficulty date: June 18, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 70,188 hours, 65,480 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Lt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION FLIGHT CREW REPORTED EXCESSIVE NOISE IN THE COCKPIT COMING FOR THE NOSE WHEEL WELL. ACFT RETURNED TO DEPARTURE. UPON LANDING, MX FOUND THE REAR LT NLG FIXED DOOR OPEN. THE HINGE THAT HOLDS THE FIXED ROD WAS DISCONNECTED FROM THE DOOR. THE BROKEN HINGE WILL BE REVIEWED BY ENGINEERING.
